# SDR K11A2014120400005

- Difficulty date: August 6, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 63,244 hours, 75,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 313-435
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK CORRODED, BS 313-435, LBL 54.
